# SDR AWXA0001831

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

left wing NR 2 leading edge slat lower surface has 4 cracks from rivet holes.  cut out damaged area and installed filler and repair doubler IAW SRM 57-43-01 fig 206.
